ABPA and Medication

I have Asthma and was diagnosed with ABPA a couple of years ago. My consultant is advising I stay on a low dose of Steroids, as well as the anti fungal drugs. is anyone else on a long term steroid tablet and what dose. I find the side affects of steroids at a higher dose difficult to cope with. I now have a puffy face due to being on them and am waking early in the morning. Does anyone else have this experience?

Looking forward to receiving your replies.

With thanks for reading

2 Replies

oldestnewest
  • Sorry I am on the anti fungal drugs but not on steroids. I used to be able to take steroids with no side effects but when I took them last year they kept me awake for the duration of the whole course. Thankfully have not had to take the, since. Hope you find someone who can give you some help with this.

  • I have been on the anti-fungal(Itracanazole)and steroids for 2 years myself,i used to have a lot of sleepless nights,but now my steroids have been knocked down to just one 5 mg tablet per day i am getting a bit more shut-eye ,still not 8 hours,but i am quite happy and managing on 4/6 hours per night.

    I've always been an early riser so i go to bed around 11pm and usually manage to wake up around 6 am feeling fairly refreshed.

You may also like...